# SDR DALA2023062105027

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2824030) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500F-500G BENT. REMOVED AND REPLACED FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500F - 500G WITH NEW BAFFLE IAW B737 SRM 51-40-02-0G-0 & DWG# 143A7505.
